# SDR AALA202112173302

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737*
- Aircraft serial: 30858
- Aircraft time: 58,316 hours, 24,593 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR SLIDE LOOSE IN PACK. REINSTALLED 1R DOOR SLIDE PACK PER AMM 26-66-01.
